REAL

A nonlocal singular boundary value problem for second-order differential equations

Stanek, Svatoslav (2004) A nonlocal singular boundary value problem for second-order differential equations. Miskolc Mathematical Notes, 5 (1). pp. 91-104. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
11.pdf

Download (670kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:43
Last Modified: 24 Nov 2018 07:43
URI: http://real.mtak.hu/id/eprint/87425

Actions (login required)

Edit Item Edit Item